On the compactness of the set of L-2 trajectories of the control system
Articles
Nesir Huseyin
Cumhuriyet University, Turkey
Anar Huseyin
Cumhuriyet University, Turkey
Published 2018-06-15
https://doi.org/10.15388/NA.2018.3.8
PDF

Keywords

control system
Urysohn integral equation
integral constraint
compactness
set of L-2 trajectories

How to Cite

Huseyin N. and Huseyin A. (2018) “On the compactness of the set of L-2 trajectories of the control system”, Nonlinear Analysis: Modelling and Control, 23(3), pp. 423-436. doi: 10.15388/NA.2018.3.8.

Abstract

In this paper, the compactness of the set of L2 trajectories of the control system described by the Urysohn-type integral equation is studied. The control functions are chosen from the closed ball of the space L2 with radius r and centered at the origin. Existence of an optimal trajectory of the optimal control problem with lower semicontinuous payoff functional is discussed.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy